Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 27, NWS Northern Indiana

June 21, 2012Defiance County, Paulding County, Ohio; Allen County, DeKalb County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 21, 2012, 5:43 PM EDT for Defiance County, Paulding County, Ohio; Allen County, DeKalb County, Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2012, 5:43 PM EDT (21:43 UTC)
Expired
Jun 21, 2012, 6:13 PM EDT
In force
30 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allen County, IN, DeKalb County, IN, Defiance County, OH, Paulding County, OH

The radar

The Northern Indiana radar (KIWX), 77 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
1531 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WUUS53 KIWX 212143
SVRIWX
INC003-033-OHC039-125-212230-
/O.NEW.KIWX.SV.W.0027.120621T2143Z-120621T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
543 PM EDT THU JUN 21 2012

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DEFIANCE COUNTY IN NORTHWEST OHIO...
  NORTHWESTERN PAULDING COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN ALLEN COUNTY IN NORTHEAST INDIANA...
  SOUTHEASTERN DE KALB COUNTY IN NORTHEAST INDIANA...

* UNTIL 630 PM EDT

* AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  3 MILES EAST OF GRABILL...OR 9 MILES SOUTHWEST OF HICKSVILLE...AND
  MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  ANTWERP...
  HICKSVILLE...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CECIL...
MARK CENTER...FARMER AND SHERWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4134 8483 4142 8462 4118 8450 4112 8490
      4123 8502
TIME...MOT...LOC 2143Z 242DEG 23KT 4121 8489
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
588 
WWUS53 KIWX 212213
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
613 PM EDT THU JUN 21 2012

INC003-033-OHC039-125-212224-
/O.CAN.KIWX.SV.W.0027.000000T0000Z-120621T2230Z/
DE KALB IN-ALLEN IN-PAULDING OH-DEFIANCE OH-
613 PM EDT THU JUN 21 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DEFIANCE...
NORTHWESTERN PAULDING...NORTHEASTERN ALLEN AND SOUTHEASTERN DE KALB
COUNTIES IS CANCELLED...

AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND
NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4134 8483 4142 8462 4118 8450 4112 8490
      4123 8502
TIME...MOT...LOC 2214Z 242DEG 23KT 4130 8466

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:45 PM EDT, 3 hours 58 minutes earlier.

Area forecast discussion, Jun 21, 1:45 PM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
145 PM EDT THU JUN 21 2012

.UPDATE/AVIATION...
POTENT NRN STREAM SW CONTS EWD ACRS SW ON THIS AFTN. TRAILING CDFNT
EXTENDS SWD FM SFC CYCLONE OVR SRN JAMES BAY BISECTING CNTRL LWR MI
THEN TRAILS WWD INTO ERN IL/WRN IN BORDER AREA. DOWNSTREAM
WARMING/MIXING HAS BEEN QUICK THROUGH THIS MORNING W/SFC BASED CAPE
SUGGESTIVE OF IMMINENT CONV INITIATION ALG SFC BNDRY AND SECONDARY
CONVN ALG 850MB FRONT FARTHER BACK ACRS IL AND OBSVD RECENTLY IN THE
GREATER CHICAGO METRO AREA. THUS BELIEVE GIST OF AFTN GRIDDED POPS
ON THE MARK W/CONCURRENT NOD OF LATEST RUN OF 4KM SPC WRF. HWVR
SHEAR IS LACKING AND DOUBT MUCH OF A SVR WIND THREAT EXISTS EVEN IN
DEEP/WELL MIXED AND HOT BNDRY LYR GIVEN LACK OF CAPE AND MID LVL FLW
MAX OF ONLY 30KTS.

VFR CONDS XPCD THROUGH THE TAF PD. HWVR GUSTY WINDS AT KFWA THIS
AFTN AND ISOLD-SCT COVERAGE OF CONVN THROUGH MID AFTN.

&&

.SHORT TERM...
TODAY THROUGH FRIDAY NIGHT...A COLD FRONT EXTENDING FROM WI INTO E
IA WILL MOVE SOUTHEAST ACROSS THE FORECAST AREA TODAY. OVERNIGHT
CONVECTIVE OUTFLOWS UPSTREAM HAVE MADE THE FRONT DIFFUSE WITHOUT ANY
SHARP OR WELL DEFINED BOUNDARY. VERY CHALLENGING FOR TIMING AND
COVERAGE OF CONVECTION TODAY GIVEN VERTICAL WIND PROFILES WITH
RELATIVELY WARM MID LEVEL TEMPS. FOR THIS PACKAGE...FAVOR THE 4KM
NAM/WRF. THE NAM/WRF APPEARS TO HAVE THE BEST HANDLE WITH THE
ONGOING CONVECTION AND BOUNDARIES AND PROVIDES A REASONABLE SOLUTION
THIS AFTERNOON. EXPECT A GENERAL DEVELOPMENT OF STORMS OVER NRN
INDIANA INTO LOWER MICHIGAN BY EARLY AFTERNOON. ADDED GUSTY WINDS TO
STORMS THIS AFTERNOON GIVEN HOT TEMPERATURES WITH SIGNIFICANT
DOWNWARD CAPE. KEPT A LINGERING CHANCE FOR A STORM THIS EVENING OVER
FAR SOUTHEAST AREAS INCLUDING LIMA/AOH. KEPT THE REST OF THE SHORT
TERM FCST DRY CITY WITH COOLER TEMPERATURES.

&&

.LONG TERM...
SATURDAY THROUGH WEDNESDAY...
NW FLOW PATTERN EXPECTED THROUGH THE EXTENDED PERIOD BRINGING COOLER
AND LESS HUMID CONDITIONS TO THE AREA. HIGHS THROUGH THE PERIOD
EXPECTED TO BE AOB NORMAL...WITH 5-10F BELOW NORMAL FOR MON AND TUE.
DISTURBANCE MOVING DOWN THROUGH NW FLOW TO IMPACT THE AREA THIS
WEEKEND ALONG WITH A WEAK SFC REFLECTION IN THE FORM OF A FRONTAL
WAVE MOVING ALONG DIFFUSE BOUNDARY. LARGE VARIABILITY AMONG THE
MODELS WRT TIMING SO WILL STAY CLOSE TO GOING FCST AND KEEP SLIGHT
CHANCE IN FOR SUN/SUN NITE. OTHERWISE DROUGHT CONDITIONS TO PERSIST
WITH DRY FCST REMAINDER OF THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...SKIPPER
LONG TERM...LOGSDON
AVIATION...T
Hazardous weather outlook, Jun 21, 8:47 AM EDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 AM EDT THU JUN 21 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-221000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
847 AM EDT THU JUN 21 2012 /747 AM CDT THU JUN 21 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

ISOLATE TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON. NO SEVERE STORMS ARE EXPECTED HOWEVER AN ISOLATED STORM
MAY PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY
NIGHT. HOWEVER...NO RELIEF FROM THE INTENSIFYING DROUGHT IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-221000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
847 AM EDT THU JUN 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THROUGH EARLY AFTERNOON. NO
SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY
NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 21, 3:38 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
338 PM EDT THU JUN 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND DMG     2 S BRONSON             41.84N  85.19W
06/21/2012                   BRANCH             MI   PUBLIC

            PUBLIC REPORT TREE DOWN ON VEHICLE. WIND GUST ESTIMATED
            TO 56 MPH.

0308 PM     HAIL             2 S BRONSON             41.84N  85.19W
06/21/2012  E1.00 INCH       BRANCH             MI   PUBLIC

            PUBLIC REPORT TREE DOWN ON VEHICLE. WIND GUST ESTIMATED
            TO 56 MPH.

0310 PM     TSTM WND DMG     1 ENE BATAVIA           41.92N  85.08W
06/21/2012                   BRANCH             MI   EMERGENCY MNGR

            REPORT OF TREES AND WIRES DOWN ON WHEELER ROAD

&&

LEWIS
Local storm report, Jun 21, 3:49 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT THU JUN 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     2 SSE ALLEN             41.93N  84.75W
06/21/2012                   HILLSDALE          MI   EMERGENCY MNGR

            REPORT OF TREES DOWN ACROSS THE COUNTY. TREE FELL ON A
            CAR NEAR STATE ROUTE 49 AND WEST BACON ROAD.

&&

NG
Special weather statement, Jun 21, 4:04 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 PM EDT THU JUN 21 2012

INZ009-OHZ001-004-212030-
DE KALB IN-DEFIANCE OH-WILLIAMS OH-
404 PM EDT THU JUN 21 2012

...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN WILLIAMS...
NORTHWESTERN DEFIANCE AND EASTERN DE KALB COUNTIES...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUTLER...MOVING EAST AT 30 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  BRYAN...
  EDGERTON...
  ARTIC...
  BLAKESLEE...
  WILLIAMS CENTER...MELBERN AND FARMER...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4162 8452 4137 8441 4130 8489 4142 8497
TIME...MOT...LOC 2003Z 251DEG 24KT 4138 8486

NG
Special weather statement, Jun 21, 4:08 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
408 PM EDT THU JUN 21 2012

OHZ001-002-212045-
FULTON OH-WILLIAMS OH-
408 PM EDT THU JUN 21 2012

...STRONG THUNDERSTORMS MOVING ACROSS FULTON AND SOUTHEASTERN
WILLIAMS COUNTIES...

AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STRYKER...OR NEAR ARCHBOLD...MOVING EAST AT
40 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WAUSEON...
  SWANTON...
  DELTA...
  PETTISVILLE...
  TEDROW...
  OTTOKEE AND OAKSHADE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4156 8388 4149 8419 4149 8434 4146 8435
      4143 8442 4158 8449 4171 8410 4171 8388
TIME...MOT...LOC 2008Z 249DEG 36KT 4153 8432

NG
Local storm report, Jun 21, 4:40 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 PM EDT THU JUN 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     QUINCY                  41.94N  84.88W
06/21/2012                   BRANCH             MI   PUBLIC

            PUBLIC REPORT OF TREES DOWN IN QUINCY. TIME ESTIMATED
            FROM RADAR.

0338 PM     TSTM WND DMG     ALLEN                   41.96N  84.77W
06/21/2012                   HILLSDALE          MI   EMERGENCY MNGR

            REPORTS OF TREES AND POWERLINES DOWN IN ALLEN ALONG
            U.S. 12. TIME ESTIMATED FROM RADAR.

&&

NG
Special weather statement, Jun 21, 5:26 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
526 PM EDT THU JUN 21 2012

INZ009-018-OHZ004-015-212200-
ALLEN IN-DE KALB IN-DEFIANCE OH-PAULDING OH-
526 PM EDT THU JUN 21 2012

...STRONG THUNDERSTORMS MOVING ACROSS WESTERN DEFIANCE...NORTHERN
PAULDING...NORTHERN ALLEN AND SOUTHEASTERN DE KALB COUNTIES...

AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GRABILL...OR 8 MILES NORTHEAST OF NEW
HAVEN...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  HICKSVILLE...
  ANTWERP...
  PAULDING...
  GEORGETOWN AND SPENCERVILLE...
  CECIL...
  MARK CENTER AND SHERWOOD...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4115 8442 4107 8505 4113 8524 4128 8498
      4133 8487 4137 8479 4142 8468
TIME...MOT...LOC 2126Z 236DEG 25KT 4118 8493

NG

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 4:04 PM EDTSpecial Weather StatementIWXWilliams26 min
Jun 21, 4:08 PM EDTSpecial Weather StatementIWXFulton37 min
Jun 21, 6:38 PM EDTSpecial Weather StatementIWXVan Wert37 min
Jun 21, 5:26 PM EDTSpecial Weather StatementIWXAllen34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.